Zyprexa onset of action

Common Questions and Answers about Zyprexa onset of action

zyprexa

518117 tn?1429279873 Knowledge of the potential dangers of Zyprexa were discovered as a r esult of a series of findings beginning in 2001 when the FDA was alerted to 19 case reports of diabetes associated with the drug. One of these cases resulted in a patient's death due to necrotizing pancreatitis, a very serious condition in which cells in the pancreas die.
Avatar n tn He is now on lithium 600mg for his mood swings and zyprexa 7.5g for the rages. He is also taking about 9gm of Omega 3, vitamin Bs, vitamin C. His anger and violence finally decreased only when the dosage was finally increased to the present dosage. His violence has decreased by about 90% and he is back in school since last August. He still gets angry mainly because he finds he is unable to think clearly at times due to the side effects of the medication.
Avatar m tn The last part is where they put a strobe light in front of your face with your eyes closed and they go through various sets of strobe light flashing activity. It starts of slow, then progresses to super high flashing. It doesn't hurt your eyes, the only thing that is intensifying is the amount of flashes per second, not the brightness of the flash. I also had an MRI done at a separate independant imaging facility. They did the MRI with contrast.
1323357 tn?1274826939 Stress or fear produce a change in your brain chemistry ? an increase of adrenaline and decrease of dopamine - and this feeling of depersonalistion and derealisation is a result. You are not going insane and this will rebalance itself. What makes it persist is that usually a person does not know what it is and so worries/creates more stress this creates a self-perpetuating cycle.
Avatar n tn A couple years ago, I experienced a sudden onset of weird sensations in my left foot, which have since gone away. But, I still don't feel 100%, have high heart rate, floaters in eyes, just minor wierd things. I have always been interested in medicine, and was drawn to this website, when looking for answers. I still float around and read the various forums. I find them interesting and informative.
480448 tn?1426952138 (movie like, in my experiences). Depersonalization is a subjective experience of unreality of one's self. So the difference is...rerealization relates more to the external environment...our outside world, whereas depersonalization relates more to our sense of "self"...that "we" don't feel like who we are. Both of these sensations are caused by a shift/change in the brain.
Avatar m tn My doctor has given me no other course of action or diagnosis. Blurred vision and head pressure seem very related. Both are better upon waking for about 5 minutes (longer if I do not stand up). When I have a runny nose it is significantly better. My fatigue is not significantly affected by anything. Getting better sleep helps etc. but to no great extent.
585414 tn?1288944902 He consumed 12 cellulars in 2 years because he sometimes forget and uses his right hand to answer the phone so he goes and washes the machine with soap and water (of course he knows well he is doing something crazy) so I think no need to doubt whether he is OCD or not and that by extrapolation I should have caught this from him, yet i shake hands with people easily, never get disgusted like him. So don't tell me my onset of the disease is BP.
Avatar f tn Is anyone else out there experiencing this in conjunction with long term use of high doses of SSRI drugs? Following long term high doses of SSRI drugs? Thanks in advance for any information that you can provide.
Avatar f tn Bipolar is a progressive illness - the symptoms and episodes grow with age and this is one of the major reasons why early diagnosis and treatment is important - Untreated bipolar's have a hugely increased risk of early onset dementia for one. Treatment and management are vital.
Avatar n tn to be very helpful even though I do not agree with everything in the Action To Take sections and felt it may help some of the posters here. Good luck. Never give up your pursuit of good health! I did not have enough space to add this info to the posting. Chris Woolston is a health and medical writer with a master's degree in biology. He is a contributing editor at Consumer Health Interactive, and was the staff writer at Hippocrates, a magazine for physicians.
Avatar n tn Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Avatar n tn With the encouragement of family and friends I made it through the initial onset of the side effects and they've subsided. My headaches are minimal and my depression is under control and I haven't been able to say that in 3 years! I too have struggled with my weight due to all of the anti-depressants I've been on and off, and on again.... but this combination works for me.
Avatar f tn Searching for an answer, I put the pieces together regarding the timing of the onset and going off of the pill. I decided to start taking the pill again to see what happened... I think that I now may always have to struggle with panic attacks to some extent. Once you've had such a horrible experience, can you ever go back to being normal?